MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable low valproic acid (valp2) result from the cobas 6000 c501 module.The initial result was 0.8 ug/ml with a data flag and was reported outside of the laboratory.The repeat results were 30.1 ug/ml and 45.4 ug/ml.The repeat results on 27-oct-2022 were 51.1 ug/ml and 45.2 ug/ml.The reagent lot number and expiration date were requested but were not provided.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The calibration and qc data were acceptable.The analyzer alarm trace did not show any serious alarms.
 
Additional Manufacturer Narrative
Medwatch fields a2 - age at time of event, 2 - date of birth, a3 - sex, b3 - date of event, and medications were updated.The results of 30.1 ug/ml and 45.4 ug/ml were obtained on (b)(6) 2022.The reagent lot number was 598405.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15798177
Report Number1823260-2022-03627
Device Sequence Number4790566
Product Code JJE
UDI-Device Identifier04015630998913
UDI-Public04015630998913
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer11/28/2022
12/14/2022
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date12/06/2022
12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VALPROICO
Patient Age52 YR
Patient SexFemale